# SDR C2XA96RT017

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47801
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 60
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Vlv
- Part number: 1005383Y00
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROD - FLT 3627 - AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO ROC UNEVENTFULLY.  LANDING GAER MEL'D.  SUBSEQUENTLY FOUND LANDING GEAR SELECTOR VALVE INOPERATIVE.  REMOVED AND REPLACED SELECTOR VALVE IAW ATR 42 MX MANUAL 32-31-51.  OPS AND LEAK CHECK GOOD.  AIRCRAFT REMOVED FROM MEL AND RETURNED TO SERVICE.  (M)
